# SDR GTIA2024102438474

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 43,800 hours, 19,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 31075840
- Part serial: 18264
- Condition: Leaking
- Location: Zone 300
- Part time: 43,796 hours, 19,443 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION STARTED AROUND 17,000' CONTINUED TO ALTITUDE AND UNTIL ~17,000' ON DESCENT. VIB MORE SUBTLE BELOW 17,000 BUT STILL THERE-PERFORMED AIRFRAME VIBRATION INSP IAW TSM 05-50-00-810-901A. CHECKED RUDDER AND ELEVATORS DISCREPANCY ON L/P 3629272-2FOR L/H I/B GREEN ELEVATOR SERVO LEAKING. REMOVED AND REPLACED G ELEV SERVO (34CE1) IAW AMM 27-34-51. LEAK CHECK AND OPS CHECK OK. NO DEFECT NOTED AT THIS TIME
